SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

M. Sharan, M. P. Singh and A. K. Yadav, “A Mathematical Model for the Atmospheric Dispersion in Low Winds with Eddy Diffusivities as Linear Function of Downwind Distance,” Atmospheric Environment, Vol. 30, No. 7, 1996, pp. 1137-1145. doi:10.1016/1352-2310(95)00368-1

has been cited by the following article: